Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1986, Volume 54, Issue 2

An Information Good Market with Symmetric Externalities<295:AIGMWS>2.0.CO;2-R
p. 295-312

Shigeo Muto

In this paper, we study a monopolistic market for an information good possessing external effects, and investigate how far the information good is diffused from its owner to demanders through trades.

Log In To View Full Content